Pacific Journal of Mathematics

An ordering for the Banach spaces.

G. A. Edgar

Article information

Pacific J. Math., Volume 108, Number 1 (1983), 83-98.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 46M99: None of the above, but in this section


Edgar, G. A. An ordering for the Banach spaces. Pacific J. Math. 108 (1983), no. 1, 83--98.

Export citation


  • [1] J. Bourgain and F. Delbaen, A special class of t^ spaces, Acta Math., 145 (1980), 155-176.
  • [2] H. H. Corson, The weak topology of a Banach space, Trans. Amer. Math. Soc, 101 (1961), 1-15.
  • [3] J. Diestel and J. J. Uhl, Vector Measures, Mathematical Surveys 15, Amer. Math. Soc, 1977.
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, 1957.
  • [5] G. A. Edgar, Measurbility in a Banach space, Indiana Univ. Math. J., 26 (1977), 663-677.
  • [6] G. A. Edgar, Measurability in a Banach space, II, Indiana Univ. Math. J., 28 (1979), 559-579.
  • [7] G. A. Edgar, A long James space, In: Measure Theory, Oberwolfach 1979, edited by D. Kolzow, Lecture Notes in Mathematics 794, Springer-Verlag, 1980.
  • [8] D. H. Fremlin and M. Talagrand, A decomposition theorem for additive set-functions, with applications to Pettis integrals and ergodic means, Math. Z., 168 (1979), 117-142.
  • [9] G. Godefroy and M. Talagrand, Classes d'espaces de Banach a predual unique, C. R. Acad. Sci. Paris, 292 (1981), 323-325.
  • [10] N. Kalton and A. Wilansky, Tauberian operators on Banach spaces, Proc. Amer. Math. Soc, 57 (1976), 251-255.
  • [11] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Ergebnisse der Mathematik und ihrer Grenzgebiete 92, Springer-Verlag, 1977.
  • [12] H. P. Rosenthal and J. Bourgain, Applications of the theory of semi-embeddings to Banach space theory, preprint.
  • [13] M. Talagrand, Certaines formes lineaires pathologiques sur un espace de Banach dual, Israel J. Math., 35 (1980), 171-176.